Jun 13, 2003
Are there any other drugs besides the HIV treatment drugs that cause facial wasting?
Response from Ms. Fields-Gardner
Among the potential risk factors for fat loss are insulin resistance and mitochondrial toxicity, both of which can be an adverse effect of other drugs. You can talk with your pharmacist about the potential side effects of the medications you are on to see if there is potential for such a problem. Also, just because the medication lists the potential for a side effect doesn't mean that you will have it.
Meanwhile, do a few things for yourself to prevent as much fat change as you can. Among these things you can do: exercise, quit smoking, maintain a stable weight, eat an even and varied diet.
- Dry Cough During Seroconversion
- Black Spots After Sharing Dildos Worried I Have HIV
- Dry Cough After Sucking Penis Worried I Have HIV
- Enlarged Lymph Nodes After Mutual Masturbation Worried I Have HIV
- Fever After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Hairy Tongue After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.